At first I thought it was bedbugs or scabies, but the symptoms don't fit and after taking all the measures against them anyway, I realized it could be a reaction to the birth control. Ortho-micronor, a progestin only mini-pill. I stopped taking it, and they stopped coming for a week, but when I received my period they popped back up... and sorry if this is TMI but I became aroused yesterday (about a week after my period, could be ovulating) and now I have some popping up again.
I googled some things and came across something called Autoimmune Progesterone Dermatitis linked from an older entry in this community. Could the pill I was on have exacerbated this issue in me? I had been going to the doctor last year to find out if I had lupus or rheumatoid (both came up negative in blood tests although my mom suggests I should get a second opinion) and the next step was going to be getting an MRI to screen for Multiple Sclerosis. Are any of these things related?
You all seem so helpful on the post I found that I figured I'd make a post. I can't afford a doctor anymore nor do I live near enough to a clinic to fit it into my schedule, so it would mean a lot to get some advice before I waste time/money going to a doctor who may not even help.